# SDR REXA2021072100509

- Difficulty date: July 3, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 15,543 hours, 11,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: SH670320774
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAPHRAGM AT STR 26R BETWEEN FS 349 AND FS 364 IS CORRODED.  REMOVED CORROSION FROM DIAPHRAGM AND FOUND OUT OF LIMITS IAW SRM 53-21-23-101-003-A02. REMOVED & REPLACED DIAPHRAGM AT STR 26R BETWEEN FS 349 & FS 364 IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
